MAUDE Adverse Event Report: SMART MONITOR 2PSL; INFANT APNEA MONITOR

SMART MONITOR 2PSL; INFANT APNEA MONITOR
Model Number 1028970
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Circadiance was not able to replicate the customer's complaint.The nurse call output was found to be working properly.A follow up phone call with the customer was made to discuss the issue to determine if any other aspects of the installation might have impacted the alarm signal transmission.The customer described a connection between their nurse call system and the monitor that seemed to be appropriate.During the conversation, the customer was asked to test the monitor when it is received back from circadiance to verify that they agree that the monitor is working as intended.The customer was also asked to test multiple interface cables at their site to see if an interface cable may be malfunctioning.Circadiance has chosen to report this incident since the actual cause of the failure to transmit the alarm has not been determined.If the customer provides follow up information regarding testing with interface cables in their facility, a follow up report will be filed.
 
Event or Problem Description
Saint francis health system reported that a smart monitor 2ps, model number 1028970, serial number (b)(4) had an auxilliary alarm interface that was not working.The biomed reported that staff informed biomed that the alarm would not call the desk through the nurse call system.The biomed reported that she visited the location where the monitor was used and verified that alarms were not being transmitted to through the nurse call system.The biomed also reported that the primary alarm in the monitor was working.

Brand Name
SMART MONITOR 2PSL
Common Device Name
INFANT APNEA MONITOR
MDR Report Key7318882
Report Number3006182632-2018-00008
Device Sequence Number19233782
Product Code NPF
UDI-Device IdentifierB0361028970
UDI-PublicB0361028970
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K061256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1028970
Device Catalogue Number1028970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 DA